I’m not here to present any weird theory about PFS or something, just to share some observations and possibly stimulate a productive conversation.
It’s a known fact that some of the PFSers become very intolerant to any further exposure to anti androgenic subastances. We’ve seen that with a number of users, some of whom had their condition worsened upon re exposure to AA compounds.
Now, here’s the deal: in the past days/weeks I’ve been reading transgender subreddits for hours a day, looking for stories of Finasteride side effects. And I’ve noticed two things:
The incidence of sides seems to be very, very low. Of course they could be masked by the effects of other AA medications MtF transgender usually take (like Spiro), or they could be well tolerated (not many of them care about ED and gyno). Plus, a drop in testosterone usually brings relief in MtF patients so there’s probably a number of sides they just can’t develop. But still, the incidence is (apparently) very rare.
Second, and most important, I haven’t read a single story about MtF transgenders not being able to start/continue transitioning because of Fin sides. Haven’t we said that in a number of cases Fin makes us more prone to develop severe sides upon re exposure to AA substances? How come there seems to be no stories of MtF transgenders not being able to keep taking Spironolactone or high dose Estrogens (4mg)?
Has anyone ever heard about something similiar? What are your thoughts on it?
The trangender community is quite numerous. And one would expect to at least find a handful of MtF or nonbinary people not being able to tolerate Antiandrogenic substances after developing sides. We’ve had at least two MaleToFemale users (@harrisoff and @devster12) with PFS, but they never referred to any kind of difficulties in undergoing transition.
Isn’t that in constrast with what we know about PFS?